MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Complete entry for section e1 - phone number: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed sodium and potassium on the architect c4000 processing module for one patient.The following results were provided (reference range chloride 98-107 mmol/l; potassium 3.5 ¿ 5.1 mmol/l; sodium 136 ¿ 145 mol/l): sid (b)(6), (b)(6) 2025, initial potassium result= 2.4 mmol/l; (b)(6) 2025, repeat potassium results= 3.7 mmol/l, 3.6 mmol/l; (b)(6) 2025, initial sodium result= 101 mmol/l; (b)(6) 2025, repeat sodium results= 138 mmol/l, 138 mmol/l, 138 mmol/l, 137 mmol/l, 137 mmol/l, 137 mmol/l.Update, additional information was provided on 18jun2025.Sid (b)(6), results from i-stat: sodium= 137 mmol/l; potassium= 3.5 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Update to section b3 - date of event from 6/16/2025 to 6/14/2025.The field service representative (fsr) inspected the architect c4000, serial number (b)(6), performed troubleshooting and replaced the tubing, ict pinch valve (rohs) and nozzle c4 #1, #4, #5 (rohs).The replacement of the tubing, ict pinch valve (rohs) and nozzle c4 #1, #4, #5 (rohs) resolved the issue.Return testing was not completed as returns were not available.The service history of the (b)(6) verifies no subsequent issues have been reported related to false depressed patient results.A review of tracking and trending of the architect c4000 did not identify an increase of complaint activity associated with the complaint issue.Additionally, a review of tracking and trending for the tubing, ict pinch valve (rohs) and nozzle c4 #1, #4, #5 (rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000, serial number (b)(6) or the tubing, ict pinch valve (rohs) was identified.
 
Event or Problem Description

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22358631
Report Number3016438761-2025-00369
Device Sequence Number12925504
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOZZLE C4 #1, #4, #5 (ROHS), 7-205228-02, UNKNOWN; NOZZLE C4 #1, #4, #5 (ROHS), 7-205228-02, UNKNOWN; TUBING, ICT PINCH VALVE (ROHS), 7-204068-01, UNKNO; TUBING, ICT PINCH VALVE (ROHS), 7-204068-01, UNKNO
Patient SexUnknown